GET THE APP

Journal of Clinical & Experimental Dermatology Research

Journal of Clinical & Experimental Dermatology Research
Open Access

ISSN: 2155-9554

+44 1478 350008

Abstract

Photosensitive Lichenoid Eruption Induced by Gabapentin

A Imbernón-Moya, H Cembrero-Saralegui, M Churruca-Grijelmo, M Martínez-Pérez, E Vargas-Laguna, E Fernández-Cogolludo, A Aguilar-Martínez and MA Gallego-Valdés

Gabapentin usually has a good safety profile with adequate tolerance. The incidence of adverse reactions in skin, hair and mucosa due to gabapentin is low. Here, we present a case of lichenoid photosensitive eruption due to application of gabapentin in exposed areas.
A lichenoid eruption with skin lesions that are widespread distributed requires a drug history as well as stopping the consumption of the drug in question. Patch test and/or phototest confirm the diagnosis.

Top
https://www.olimpbase.org/1937/